Numerical Homogenization of Elliptic PDEs with Similar Coefficients
Journal article, 2019
elliptic PDEs
time-dependent PDEs
finite element method
numerical homogenization
Author
Fredrik Hellman
Chalmers, Mathematical Sciences, Applied Mathematics and Statistics
Uppsala University
Axel Målqvist
Chalmers, Mathematical Sciences, Applied Mathematics and Statistics
University of Gothenburg
Published in
Multiscale Modeling and Simulation
1540-3459 (ISSN) 15403467 (eISSN)
Vol. 17 Issue 2 p. 650-674Categorizing
Subject Categories (SSIF 2011)
Computational Mathematics
Control Engineering
Mathematical Analysis
Identifiers
DOI
10.1137/18M1189701